Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Heart palpitations, restlessness, muscle weakness. On diovan for BP. Had complete hysterectomy. Due to low potassium?

hi i had a complete hysterectomy on may 1st 2012 i have been experiencing heart pulpatations really bad at night when i sit down, tired, restless legs, and muscle weakness , could the surgery have my potassium low causing this? i do take DIOVAN for blood pressure , i am a 48yr female i have heard that a lack in potassium can cause these things? maybe hormone levels as well?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response has not caused low levels of not take potassium supplements alongwith valsartan, I will advise to consult your dr. and get an ECG done and also blood investigations, especially S. Creatinine levels.
However, these symptoms may be due to estrogen deficiency also after total hysterectomy.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor